MathSciNet Relay Station
MathSciNet bibliographic data
MR2754145 15A24 (15A09)
Li, Ying; Zhang, Fengxia; Guo, Wenbin; Zhao, Jianli Solutions with special structure to the linear matrix equation $AX=B$. Comput. Math. Appl. 61 (2011), no. 2, 374–383.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement